Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sudden feeling of light headedness, bloating, weakness. Cause for this symptoms?

Hi. Im a 42 year old man. I have been having a recurring problem with a sudden overwhelming feeling of light headedness that can last for days. I feel very sick, tired and weak and it seems to be related to my tummy as i have discomfort, pain and bloating at the same time. One time I had a tiny blood in stool but hasn t reccured. Can you help please. Thank you. Steve
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
K 1st thing wt I am suspecting is wethr do u hav a hypertension ,bcoz wt evr symptom u expressed tht may be due to hypertension itself as u r 40 plus .,so kindly get a BP check for a week nd consult ur doc if its really high ,if nt wtevr prob u r suffering isjust a simple dyspepsia ,tak tab sompraz d for 3 weeks daily before breakfast ,with tht diet modification like avoidance of oily food,leeachy food,spicy good specially in night with tht regular exercise and to avoid stress ,with this definitly u wil feel better ...thank u
Answered: Sat, 1 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor